GoodSense Children's Pain & Fever Oral Suspension Acetaminophen 160 mg per 5 mL, Grape Flavor, Fast, Effective Pain Reliever and Fever Reducer for Children, 4 Fluid Ounces
GoodSense Children's Pain & Fever Oral Suspension Acetaminophen 160 mg per 5 mL, Grape Flavor, Fast, Effective Pain Reliever and Fever Reducer for Children, 4 Fluid Ounces
GoodSense Children's Pain & Fever Oral Suspension Acetaminophen 160 mg per 5 mL, Grape Flavor, Fast, Effective Pain Reliever and Fever Reducer for Children, 4 Fluid Ounces
GoodSense Children's Pain & Fever Oral Suspension Acetaminophen 160 mg per 5 mL, Grape Flavor, Fast, Effective Pain Reliever and Fever Reducer for Children, 4 Fluid Ounces
GoodSense Children's Pain & Fever Oral Suspension Acetaminophen 160 mg per 5 mL, Grape Flavor, Fast, Effective Pain Reliever and Fever Reducer for Children, 4 Fluid Ounces
GoodSense Children's Pain & Fever Oral Suspension Acetaminophen 160 mg per 5 mL, Grape Flavor, Fast, Effective Pain Reliever and Fever Reducer for Children, 4 Fluid Ounces
GoodSense Children's Pain & Fever Oral Suspension Acetaminophen 160 mg per 5 mL, Grape Flavor, Fast, Effective Pain Reliever and Fever Reducer for Children, 4 Fluid Ounces
Good Sense

GoodSense Children's Pain & Fever Oral Suspension Acetaminophen 160 mg per 5 mL, Grape Flavor, Fast, Effective Pain Reliever and Fever Reducer for Children, 4 Fluid Ounces

Regular price $5.99 Sale price $9.48 Unit price per

Brand: Good Sense

Color: Grape

Features:

  • ACTIVE INGREDIENT: GoodSense Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, contains acetaminophen 160 mg per 5 mL. Compare to the active ingredient in Children's Tylenol Oral Suspension
  • HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache
  • A LIQUID medicine with the active ingredient acetaminophen 160 mg per 5 mL, GoodSense Children's Acetaminophen Oral Suspension temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headache, sore throat and toothache
  • PAIN RELIEF FOR CHILDREN: GoodSense Children's Pain & Fever, Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, is aspirin free, ibuprofen free, alcohol free and gluten free
  • CHILD-RESISTANT SAFETY CAP is designed to protect your little ones

Binding: Health and Beauty

Release Date: 01-04-2019

Part Number: 1654726

Details: Compare to Children’s Tylenol Oral Suspension active ingredient. GoodSense Children's Pain & Fever, Acetaminophen Oral Suspension, Grape Flavor, contains acetaminophen 160 mg per 5 mL for fast, effective relief of fever and pain for children ages 2 to 11 years. GoodSense Children’s Pain & Fever temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache, and is free of alcohol, aspirin, ibuprofen & gluten.

EAN: 0301130212265

Package Dimensions: 5.2 x 2.1 x 2.0 inches